# SDR SWAA2025050266298

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,442 hours, 34,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT SIDE STA. 727-787 ZEE CHANNEL SIDEPLATE HAS CORROSION AT NUMEROUS FASTNER HOLES<[01] REMOVED DAMAGED AFT CARGO BAY LEFT SIDE STA; 727-787 SEE CHANNEL SIDE PLATE. LOCATED; DRILLED; DEBURRED AND INSTALLED NEW CHANNEL IAW SRM 51-40-02.;[02] REMOVED AND REPLACED LT SIDE AFT CARGO BAY ?Z? CHANNEL REF SRM 51-40-02 AND DWG 146A7500;[03] CORRECTED SIGN OFF REF;[04] QC CONCURS WITH REFERENCE UPDATE.
